Medication warnings

How does grief make you feel? Angy? Sad? Lonely? Afraid? Worried? Tired? Empty?

Medication warnings

Postby Peanut » Sat Jun 21, 2014 6:10 pm

My soul mate, best buddy, brother, 17 months apart, felt like twins. He was on Lyrica for a spur in his neck that was causing nerve pain. Please, please, PLEASE read the reaction section of any medication you are taking. I tried to get him off it, as I could see the depressive thoughts coming more and more frequently. Stubborn and bull headed, he said it took away his pain and didn't want the pain back.Being an RN for 35 years I told him there were other meds. He waited until he saw my Jeep in his parking lot complex where I usually parked. I was coming to pick him up to bring him back with me for a couple of weeks. 357 revolver to the aorta and heart and you die instantly. He had done it from the time it took me to get my stuff out of my Jeep, get my dog out of the back and take the elevator to the 7th floor. Even the adds for Lyrica talk about depression and suicide. Lots of anti depressants cause suicide,the new drug out for bi-polar, causes depression and suicide. Granted they don't all do that to everyone taking it. Lyrica made my sister in law depressed, yet I have another brother who take it 3 times a day and he is a very happy person. Just please, NEVER take lightly those warnings. If they are right after the usual allergic reaction warnings, pay strict attention. He was 3 hours away from me in Canada, yet we talked all day every day on the messenger on yahoo. He told me that morning, he couldn't wait to see me and come over. Just please, read those warnings.
Peanut
Visitor
 
Posts: 3
Joined: Sat Jun 14, 2014 7:15 pm

Return to Venting

Who is online

Users browsing this forum: No registered users and 2 guests

cron
This web site built and maintained by Rick Hellewell / CellarWeb.com -- Portions Copyright © by Rick Hellewell / CellarWeb.com, All Rights Reserved.